# SDR QXEA2019042900195

- Difficulty date: April 24, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 17,749 hours, 19,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR #2 BEAM CRACKED BETWEEN FASTENER HOLES. REMOVED AFT PASSENGER DOOR #2 CRACKED BEAM IAW SRM 51-40-07-02-01. INSTALL AFT PASSENGER DOOR #2 BEAM IAW SRM 51-40-15-02-01, 51-41-15-02-01, 51-42-05-02-01, 51-42-02-01.
